MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIO- PUSHLOCK; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, BIO- PUSHLOCK; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, BIO- PUSHLOCK
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested/is expected but has not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a shoulder stabilization surgery, before inserting it into the bone, the push lock broke off from the tip.This happened with two devices.One broken anchor remains in the patient´s bone, where it is fix and can not move.There are no consequential damages for the patent.The second broken anchor was retrieved from the patient.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The complaint could not be confirmed as the broken anchors were not returned.No abnormality found on the returned driver.The most likely cause(s) of this event include improper bone prep, not inserting the implant co-axial to the bone tunnel or prying/leveraging the driver while the implant is still loaded.

Brand Name
SUTURE ANCHOR, BIO- PUSHLOCK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8208981
Report Number1220246-2019-00821
Device Sequence Number2027416
Product Code HWC
UDI-Device Identifier00888867022997
UDI-Public00888867022997
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberSUTURE ANCHOR, BIO- PUSHLOCK
Device Catalogue NumberAR-1923B
Device Lot Number10227452
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2019
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer12/14/2018
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date03/01/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;